| Model Number |
URF-P6 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, regarding the peeled bending section cover, the cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the uretero-reno fiberscope to the service center for a separate issue.During the device analysis, the service repair technician indicated that a peeled bending section cover was found.There was no patient involvement.